# SDR DBCA202102040001

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N265CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600521
- Aircraft time: 7,990 hours, 7,674 cycles
- Engine: Pwa JT15D5
- Engine time: 7,751 hours, 7,484 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 19460012
- Part serial: 1397C
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF CREW NOTED RT ENGINE ANTI-ICE FAIL INDICATION.   CREW RETURNED TO HOME BASE.  MX TROUBLESHOT.  REPLACED RT ENGINE INLET ANTI-ICE SOLENOID VALVE WITH REPAIRED UNIT.  OPS CHECKED GOOD
